DOI 10.1016/0002-9343(85)90553-4
Guillain-Barré syndrome following danazol and corticosteroid therapy for hereditary angioedema.
Аннотация
A case of hereditary angioedema secondary to C1 esterase inhibitor deficiency associated with lupus-like nephritis is reported. The patient was initially treated with both corticosteroids and danazol and subsequently had Guillain-Barré syndrome together with appearance of circulating immune complexes and an increase in total complement and C1q, C3, C4, B, and C1 esterase inhibitor levels. Guillain-Barré syndrome might be secondary to danazol therapy since this drug could increase both circulating immune complex production and complement synthesis, thereby providing additional substrate for the underlying immune complex disease. Normalization of complement might therefore be hazardous in lupus with underlying complement deficiency states.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.